Previous |  Up |  Next

Article

Keywords:
nonlinear differential equations; $P_\omega (\lambda _0)$-solutions; asymptotic beaviour; regularly varying functions
Summary:
Asymptotic representations of some classes of solutions of nonautonomous ordinary differential $n$-th order equations which somewhat are close to linear equations are established.
References:
[1] Evtukhov, V.M.: Asymptotic representations of solutions of nonautonomous ordinary differential equations. Doctoral (Phys.-Math.) Dissertation, Kiev (1998).
[2] Evtukhov, V.M., Elshour, Mousa Jaber Abu: Asymptotic behaviour of solutions of the nonautonomous ordinary differential $n$-th order equations. Nonlinear Oscillations 19 (1) (2016), 22–31.
[3] Evtukhov, V.M., Samoilenko, A.M.: Conditions for the existence of solutions of real nonautonomous systems of quasilinear differential equations vanishing at a singular point. Ukrainian Math. J. 60 (1) (2010), 56–86. DOI 10.1007/s11253-010-0333-7 | MR 2888579 | Zbl 1224.35033
[4] Evtukhov, V.M., Samoilenko, A.M.: Asymptotic representations of solutions of nonautonomous ordinary differential equations with regularly varying nonlinearities. Differ. Uravn. 47 (5) (2011), 628–650. MR 2918280 | Zbl 1242.34092
[5] Kiguradze, I.T., Chanturia, T.A.: Asymptotic properties of solutions of nonautonomous ordinary differential equations. Kluwer Academic Publishers Group Dordrecht, 1993. MR 1220223 | Zbl 0782.34002
[6] Seneta, E.: Regularly Varying Functions. Berlin Springer-Verlag, 1976, Translated under the title Pravil'no menyayushchiesya funktsii, Moscow Nauka, 1985. MR 0815924 | Zbl 0324.26002
Partner of
EuDML logo